# SDR ASAA2017070321251

- Difficulty date: July 3, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 35,328 hours, 10,800 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023E18
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, RECEIVED AN ECONOMIC FAULT CODE OF 73-31371,  UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.  ACCOMPLISHED REPLACEMENT OF TOP 11 NOZZLES IAW EA PWRPL-73CMPT-07267-2. RAN ENGINE, NO RECENT FAULTS NOTED AFTER EEC BITE CHECK.
